Тип публикации: статья из журнала
Год издания: 2011
Идентификатор DOI: 10.1080/17415977.2011.569712
Ключевые слова: filtration, inverse problem, pseudoparabolic equation, parabolic equation, approximation, Existence and uniqueness, Mathematical justification, Overdetermination, Parabolic Equations, Pseudo-parabolic equations, Second orders, Strong solution, Partial differential equations, Inverse problems
Аннотация: The inverse problems concerning the identification of the coefficient in the second order terms of linear pseudoparabolic equations of filtration in a fissured rock are investigated. The physical and mathematical justification of possible statements of the inverse problem for pseudoparabolic equations is given. New boundary conditiПоказать полностьюons of overdetermination are discussed. Certain parabolic inverse problems relevant to pseudoparabolic ones are considered. The existence and uniqueness of a strong solution to one of the discussed inverse problems for the pseudoparabolic equation is proved in the case of one space variable. It is also established that the inverse problem for the pseudoparabolic equation approximates weakly some inverse problem for the parabolic one.
Журнал: INVERSE PROBLEMS IN SCIENCE AND ENGINEERING
Выпуск журнала: Vol. 19, Is. 7
Номера страниц: 1023-1042
ISSN журнала: 17415977
Место издания: ABINGDON
Издатель: TAYLOR & FRANCIS LTD